MathSciNet Relay Station
MathSciNet bibliographic data
MR1143148 65L05 (34A50 57Q35)
Srinivasu, P. D. N.; Venkatesulu, M. Quadratically convergent numerical schemes for nonstandard initial value problems. Appl. Math. Comput. 47 (1992), no. 2-3, 145–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement